arrow
Volume 16, Number 5
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 385-394.

Preview Full PDF 2019 20545 Abstract

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 395-402.

Preview Full PDF 1920 20416 Abstract

Baisheng Wu & Tassilo Küpper

J. Comp. Math., 16 (1998), pp. 403-416.

Preview Full PDF 1919 20314 Abstract

Jian Li, Benyu Guo & Weiming Cao

J. Comp. Math., 16 (1998), pp. 417-436.

Preview Full PDF 2001 20084 Abstract

Gongyan Lei

J. Comp. Math., 16 (1998), pp. 437-444.

Preview Full PDF 1919 20660 Abstract

Tianzi Jiang

J. Comp. Math., 16 (1998), pp. 445-456.

Preview Full PDF 1916 19963 Abstract

Zicai Li

J. Comp. Math., 16 (1998), pp. 457-480.

Preview Full PDF 2041 20307 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard